IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Motonori Nakamura (NII)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Keisuke Ishibashi (NTT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Masashi Eto (NICT), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masatoshi Kakiuchi (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.), Hiroshi Yamamoto (Nagaoka Univ. of Tech.)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Masakatsu Morii (Kobe Univ.)
Vice Chair Hiroaki Kikuchi (Tokai Univ.), Shiho Moriai (Sony)
Secretary Daisuke Inoue (NICT), Takashi Nishide (Kyushu Univ.)
Assistant Yoshiaki Shiraishi (Nagoya Inst. of Tech.)

Conference Date Thu, Jun 21, 2012 14:00 - 16:55
Fri, Jun 22, 2012 09:00 - 12:15
Topics Internet Security, etc. 
Conference Place Room1206, 1st bldg, Takanawa Campus, Tokai University 
Contact
Person
Masashi Eto
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jun 21 PM  Internet Security, etc (1)
Chair: Shingo Ichii (University of Tokyo)
14:00 - 15:45
  14:00-14:05 Opening Remarks ( 5 min. )
(1) 14:05-14:30 Construction of Mini Data Center and Wide Area Network using Hierarchical/Automatic Locator Number Allocation Protocol HANA IA2012-1 ICSS2012-1 Kenji Fujikawa, Yasunaga Kobari, Hiroaki Harai (NICT)
(2) 14:30-14:55 Push-based Visualization to Reduce Electricity Consumption in a University Building IA2012-2 ICSS2012-2 Jun Usami, Hironori Shigeta, Tomohiro Mashita, Haruo Takemura (Osaka Univ.)
(3) 14:55-15:20 A Proposal of a Functional Extension Framework for Authn & Authz Federation Infrastructure using Web Browser Add-on IA2012-3 ICSS2012-3 Toyokazu Akiyama (Kyoto Sangyo Univ.), Takeshi Nishimura, Kazutsuna Yamaji, Motonori Nakamura (NII)
(4) 15:20-15:45 Considering secure information infrastructure for gathering victim information IA2012-4 ICSS2012-4 Masahiro Hiji (Hitachi East Japan Solutions, Ltd./Tohoku Univ.), Kazuyoshi Matsumoto (Hitachi East Japan Solutions, Ltd.)
  15:45-16:05 Break ( 20 min. )
Thu, Jun 21 PM  Invited Talk (1)
Chair: Masakatsu Morii (Kobe University)
16:05 - 16:55
(5) 16:05-16:55 [Invited Talk]
An Analysis of Security Issue on IPv6 IA2012-5 ICSS2012-5
Yoshiaki Kitaguchi (Kanazawa Univ.)
  18:00-20:00 Reception (IA Research Award) ( 120 min. )
Fri, Jun 22 AM  Internet Security, etc (2)
Chair: Daisuke Inoue (NICT)
09:00 - 10:15
(6) 09:00-09:25 Proposed phishing countermeasures based on URL information analysis IA2012-6 ICSS2012-6 Shingo Matsugaya, Naoshi Sato (IISEC)
(7) 09:25-09:50 Network Observation and Analysis Report on nicter
-- Transition and Categorization of DDoS Backscatter --
IA2012-7 ICSS2012-7
Junji Nakazato (NICT), Jumpei Shimamura (clwit), Masashi Eto, Daisuke Inoue, Koji Nakao (NICT)
(8) 09:50-10:15 A High-Speed Classification Method based on Opcode of Malware IA2012-8 ICSS2012-8 Yang Zong, Hirofumi Yamaki, Yukiko Yamaguchi, Hiroki Takakura (Nagoya Univ.)
  10:15-10:20 Break ( 5 min. )
Fri, Jun 22 PM  Invited Talk (2)
Chair: Hiroki Takakura (Nagoya University)
10:20 - 11:10
(9) 10:20-11:10 [Invited Talk]
* IA2012-9 ICSS2012-9
Hirohide Matsukawa (trendmicro)
  11:10-11:15 Break ( 5 min. )
Fri, Jun 22 AM  Panel Discussion
Chair: Hiroki Takakura (Nagoya University)
11:15 - 12:15
(10) 11:15-12:05 [Panel Discussion]
Countermeasures against Targeted Attack IA2012-10 ICSS2012-10
Masakazu Takahashi (Microsoft Japan), Hirohide Matsukawa (Trendmicro), Hiroshi Koide (kyutech), Kunio Miyamoto (NTT Data)
  -  
  12:05-12:10 Student Award ( 5 min. )
  12:10-12:15 Closing Remarks ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yutaka Miyake (KDDI R&D Laboratories, Inc.)
TEL: +81-49-278-7367, FAX: +81-49-278-7510
E-: is-qst 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html


Last modified: 2012-06-22 09:09:02


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan